JournalspmVol. 66 / No. 3DOI 10.4171/pm/1850

Asymptotic distribution of certain statistics relevant to the fitting of max-semistable models

  • Luísa Canto e Castro

    Faculdade Ciências UL, Lisboa, Portugal
  • Sandra Dias

    Universidade de Trás-os-Montes e Alto Douro, Vila Real, Portugal
Asymptotic distribution of certain statistics relevant to the fitting of max-semistable models cover

You need to subscribe to download the article.

Abstract

According to the results in Canto e Castro et al. [1], max-semistable distribution functions can be characterized by a parameter r > 1, by the extreme value index γ and by a real function w defined in [0,log r]. The estimation of the parameters r and γ based on ratios of differences of order statistics, or appropriate functions of these sequences, was treated in Dias and Canto e Castro [4]. In this work we study the asymptotic distribution of these sequences of statistics.